# SDR ASMF200702006

- Difficulty date: February 15, 2007
- Submitted: February 17, 2007
- Operation: Air carrier
- Aircraft: N803ML
- Make and model: Doug DC-9-87
- Aircraft serial: 49726
- Aircraft time: 47,836 hours, 28,212 cycles
- Engine: Pwa JT8D219
- System (JASC): 2420 · AC Generation System
- Part: Unknown
- Condition: Unknown
- Location: Generator
- Part time: 1,159 hours, 727 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: F, K

## Discrepancy

CAPTAIN REPORTED THAT A GEN LOW AND TAIL COMP TEMP HIGH LIGHTS TURNED ON. DURING MAINTENANCE CHECK, THE TAIL CONE COMPARTMENT WAS DETECTED WITH HIGH TEMPERATURE AND THE FIRE EXTINGUISHER CONTAINER ACTIVATED. AIRCRAFT WAS SENT TO THE HANGAR AND RT FIRE EXTINGUISHER CONTAINER WAS REPLACED IAW MM 26-20-01 AND AIR CONDITIONING, PNEUMATIC AND ANTI-ICE SYSTEMS WERE CHECKED BY LEAKS IAW MM 21-10-00, 30-10-00 AND 35-10-00, DETECTING A LEAK IN THE APU CONTROL VALVE DUE TO CLAMPS WERE DAMAGED. CLAMPS WERE REPLACED AND SYSTEM TESTED BY LEAKS IAW MM 21-10-00, ALL CORRECT.
